# SDR DALA2019011700310

- Difficulty date: July 22, 2017
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 82,273 hours, 9,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7005, L/P 9618172) REF LOG 9618169 FOR LT FUSELAGE DENT FOUND ON ARRIVAL. CORRECTIVE ACTION: FUSELAGE SKIN LT STA 424, STR 26 - STR 27L DENTED AREA PERFORMED REPAIR AS PER SRM 53-00-01 REPAIR NR 7 REV 76. RII COMPLETED.
